I am 31 years old, and was diagnosed with diabetes at age 19. Been on and off meds for years (most recently off). I have never had side effects of any meds before except the usual GI (extreme, but would typically subside after a while). I was placed back on meds five weeks ago: Glipizide, Metformin, and Lantus. After starting the meds, I started getting uncontrollable pain. The pain ranges from dull and achy, to tingly shocks, to searing tearing ripping pain. ALL OVER. My arms, my back, my hips, thighs and feet. One doctor suggested neuropathy, but a second opinion advised it wouldn't come on all over and all of a sudden. I also am always cold to the bone now. I have read other people complain of the same problem. Are these common side effects of any of the meds? I tried stopping the Met on my own and the pain started to subside. My doctor will not return my calls. I can't sleep at night. I am desperate. Are these side effects normal and if so is there hope they will ever go away? Do all diabetes meds have these types of effects?